# SDR HALA2019082000347

- Difficulty date: August 16, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 14,563 hours, 2,231 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ON PDC FOUND ENG #2 INLET COWL DAMAGED AT 9 O'CLOCK POSITION ( 1 1/4 L X 3/4  W AND 7/8 DEPTH. // REPAIRED AREA PER TRENT SRM 54-10-01 REPAIR #13.
